[1] |
Kabbaj, S. and A. Mimouni, "The Core of Ideals in Integral Domains," Journal of Algebra, vol. 445, pp. 327-351, 2016. |
2016 |
Published |
[2] |
Kabbaj, S., "Dimension theory of tensor products of AF-rings," Palestine Journal of Mathematics, vol. 5, pp. 32-48, 2016. |
2016 |
Published |
[3] |
K. Al-Adarbeh and S. Kabbaj, "Zaks' conjecture on rings with semi-regular proper homomorphic images," Journal of Algebra, vol. 466, pp. 169-183, 2016. |
2016 |
Published |
[4] |
Kabbaj, S., A. Kadri, and A. Mimouni, "On t-reductions of ideals in pullbacks," New York Journal of Mathematics, vol. 22, 2016. |
2016 |
Published |
[5] |
M. Chhiti, M. Jarrar, S. Kabbaj, and N. Mahdou, "Prufer conditions in an amalgamated duplication of a ring along an ideal," Communications in Algebra, vol. 34, no. 1, pp. 249-261, 2015. |
2015 |
Published |
[6] |
S. Bouchiba and S. Kabbaj, "Regularity of tensor products of k-algebras," Mathematica Scandinavica, vol. 115, no. 1, pp. 5-19, 2014. |
2014 |
Published |
[7] |
K. Al-Adarbeh and S. Kabbaj, "Weak global dimension of Prufer-like rings," in Commutative Algebra: Recent Advances in Commutative Rings, Integer-Valued Polynomials, and Polynomial Functions, M. Fontana, S. Frisch, S. Glaz, Ed. New York Heidelberg Dordrecht London: Springer, 2014, pp. 1-23. |
2014 |
Published |
[8] |
S. Bouchiba and S. Kabbaj, "On the prime ideal structure of symbolic Rees algebra 4 (3) (2012) 327-343," Journal of Commutative Algebra, vol. 4, no. 3, pp. 327-343, 2012. |
2012 |
Published |
[9] |
J. Y. Abuihlail, S. Kabbaj, and A. Laradji, Ed., ICMS'10 Proceedings (Algebra): Inaugural issue of the Arabjain Journal of Mathematics (AJM), Vol. 1, Springer, 2012. |
2012 |
Published |
[10] |
S. Kabbaj and A. Mimouni, "Integral Domains with Boolean t-Class semigroup," Arabian Journal of Mathematics, vol. 1, pp. 89-95, 2012. |
2012 |
Published |
[11] |
J. Y. Abuihlail, M. S. Jarrar, and S. Kabbaj, "Commutative rings in which every f.g. ideal is quasi-projective," Journal of Pure and Applied Algebra, vol. 215, pp. 2504-2511, 2011. |
2011 |
Published |
[12] |
M. Fontana, S. Kabbaj, B. Olberding, and I. Swanson, Commutative Algebra. Noetherian and Non-Noetherian Perspectives, Springer, New York, Heidelberg, 2011. [ISBN: 978-1-4419-6989-7] |
2011 |
Published |
[13] |
K. Adarbeh, "Bazzoni-Glaz Conjecture on the Weak Global Dimension of Gaussian Rings," M.S. Thesis, Department of Mathematics and Statistics, KFUPM, 2011. |
2011 |
|
[14] |
A. Ben-Obaid, "Duals and Transforms of Ideals in PVMDs. Compact and Coprime Packedness With Respect to Star Operations," Ph.D. Dissertation, Department of Mathematics and Statistics, KFUPM, 2011. Co-supervised with A. Mimouni |
2011 |
|
[15] |
C. Bakkari, S. Kabbaj, and N. Mahdou, "Trivial extensions defined by Prufer conditions," Journal of Pure and Applied Algebra, vol. 214, pp. 53-60, 2010. |
2010 |
Published |
[16] |
S. Bouchiba and S. Kabbaj, "Bouvier's conjecture, Commutative Algebra and its Applications, W. de Gruyter, Berlin, pp. 79-88, 2009,". |
2009 |
Submitted |
[17] |
M. Jarrar, "Tilting and Star-Module Theory in Commutative Rings," Ph.D. Dissertation, Department of Mathematics and Statistics, KFUPM, 2009. Co-supervised with J. Abuihlail |
2009 |
|
[18] |
Kabbaj, S. and A. Mimouni, "t-Class semigroups of Noetherian domains, Commutative Algebra and its Applications, W. de Gruyter, Berlin, pp. 283-290, 2009,". |
2009 |
Submitted |
[19] |
Fontana, M., S. Kabbaj, Olberding, B., and Swanson, I., Commutative Algebra and its Applications, Walter de Gruyter, Berlin, New York, 2009. [ISBN: 978-3-11-020746-0] |
2009 |
Published |
[20] |
S. Kabbaj and A. Mimouni, "Constituent Groups of Clifford Semigroups Arising from t-Closure," Journal of Algebra, vol. 321, pp. 1443-1452, 2009. |
2009 |
Published |
[21] |
K. Al-Hazmy, "Reductions and Cores of Ideals," M.S. Thesis, Department of Mathematics and Statistics, KFUPM, 2008. Co-supervised with A. Mimouni |
2008 |
|
[22] |
Kabbaj, S. and A. Mimouni, "Corrigendum to "Class semigroups of integral domains"," Journal of Algebra, vol. 320, pp. 1769-1770, 2008. |
2008 |
Published |
[23] |
Kabbaj, S. and A. Mimouni, "t-Class Semigroups of Integral Domains," Journal fur die Reine und Angewandte Mathematik, vol. 612, pp. 213-229, Nov. 2007. |
2007 |
Published |
[24] |
Salah-Eddine Kabbaj, "On the dimension theory of polynomial rings over pullbacks," Multiplicative Ideal Theory in Commutative Algebra, Springer, pp. 263-277, 2006. |
2006 |
Published |
[25] |
Souraizou Sogome, "Non-Noetherian Krull Domains Issued from Symbolic Blow-up and Rees Algebras," M.S. Thesis, Department of Mathematics and Statistics, KFUPM, Dhahran, Saudi Arabia, 2005. |
2005 |
|
[26] |
Salah-Eddine Kabbaj and N. Mahdou, "Trivial extensions defined by coherent-like conditions," Communications in Algebra, vol. 32, no. 10, pp. 3937-3953, 2004. |
2004 |
Published |
[27] |
M. Fontana and Salah-Eddine Kabbaj, "Essential domains and two conjectures in dimension theory," Proceedings of the American Mathematical Society, vol. 132, no. 9, pp. 2529-2535, 2004. |
2004 |
Published |
[28] |
Fontana M., Salah-Eddine Kabbaj, and Wiegand S., Commutative Ring Theory and Applications Marcel Dekker, INC., New York, 2003. [ISBN: 0-8247-7147-8] |
2003 |
Published |
[29] |
Salah-Eddine Kabbaj, Lucas T., and Abdeslam Mimouni, "Trace Properties and Pullbacks," Communications in Algebra, vol. 31, pp. 1085-1111, 2003. |
2003 |
Published |
[30] |
Salah-Eddine Kabbaj and Abdeslam Mimouni, "Class semigroups of integral domains," Journal of Algebra, vol. 264, pp. 620-640, 2003. |
2003 |
Published |
[31] |
Salah-Eddine Kabbaj and Mahdou N., "Trivial extensions of local rings and a conjecture of Costa," Lecture Notes in Pure and Applied Mathematics, vol. 231, pp. 301-311, 2003. |
2003 |
Published |
[32] |
El Baghdadi S., Izelgue L., and Salah-Eddine Kabbaj, "On the class group of a graded domain," Journal of Pure and Applied Algebra, vol. 171, pp. 171-184, 2002. |
2002 |
Published |
[33] |
Dobbs D.E., Bouchiba S., and Salah-Eddine Kabbaj, "On the prime ideal structure of tensor products of algebras," Journal of Pure and Applied Algebra, vol. 176, pp. 89-112, 2002. |
2002 |
Published |
[34] |
Bouchiba S. and Salah-Eddine Kabbaj, "Tensor products of Cohen-Macaulay rings. Solution to a problem of Grothendieck," Journal of Algebra, vol. 252, no. 1, pp. 65-73, 2002. |
2002 |
Published |
[35] |
Anderson D.F., El Baghdadi S., and Salah-Eddine Kabbaj, "The homogeneous class group of A+XB[X] domains," International Journal of Commutative Rings, vol. 1, pp. 11-25, 2002. |
2002 |
Published |
[36] |
Samir Bouchiba. "Prime spectra and dimension theory in tensor products of commutative algebras," Ph.D. Thesis, University of Fez, Fez, Morocco, 2001. |
2001 |
|
[37] |
Najib Mahdou. "Classes of pulbacks and trivial ring extensions defined by homological conditions," Ph.D. Thesis, University of Fez, Fez, Morocco, 2001. |
2001 |
|
[38] |
Abdeslam Mimouni. "Dual of an ideal, trace properties, and star-operations in integral domains," Ph.D. Thesis, University of Fez, Fez, Morocco, 2001. |
2001 |
|
[39] |
Said El Baghdadi. "Class groups and homogeneous class groups of pullbacks and graded integral domains. On a class of Prufer v-multiplication domains," Ph.D. Thesis, University of Fez, Fez, Morocco, 2001. |
2001 |
|
[40] |
Mohamed Khalis. "Spectra of power series rings over pullbacks and of constructions of the form A+XB[[X]]. On the class group of pullbacks and t-dimension of certain integral domains," Ph.D. Thesis, University of Fez, Fez, Morocco, 2001. |
2001 |
|
[41] |
M. Fontana, E. Houston, and Salah-Eddine Kabbaj, Commutative Algebra, AJSE Theme Issue Vol. 26, 1st ed., Dhahran, Saudi Arabia: KFUPM, Dhahran, 2001. [ISBN: 1319-8025] |
2001 |
Published |
[42] |
E. Houston, Salah-Eddine Kabbaj, T. Lucas, and Abdeslam Mimouni, "When is the Dual of an Ideal a Ring?," Journal of Algebra, vol. 225, pp. 429-450, 2000. |
2000 |
Published |
[43] |
Ameziane S., Salah-Eddine Kabbaj, Okon J., and Vicknair P., "The dilworth number of group rings over an Artin local ring," Communications in Algebra, vol. 28, no. 10, pp. 4596-4610, 2000. |
2000 |
Published |
[44] |
Bouchiba S., Girolami F., and Salah-Eddine Kabbaj, "The dimension of tensor products of k-algebras arising from pullbacks," Journal of Pure and Applied Algebra, vol. 137, no. 2, pp. 1-14, 1999. |
1999 |
Published |
[45] |
Dobbs D., Salah-Eddine Kabbaj, Mahdou N., and Sobrani S., "When is D +M n-coherent and an (n,d)-domain?," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 257-270, 1999. |
1999 |
Published |
[46] |
Fontana M., Izelgue L., Salah-Eddine Kabbaj, and Tartarone F., "Polynomial closure in essential domains and pullbacks," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 307-321, 1999. |
1999 |
Published |
[47] |
Anderson D.F., El Baghdadi S., and Salah-Eddine Kabbaj, "On the class group of A+XB[X] domains," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 73-85, 1999. |
1999 |
Published |
[48] |
Salah-Eddine Kabbaj, Lucas T., and Abdeslam Mimouni, "Trace properties and integral domains," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 421-436, 1999. |
1999 |
Published |
[49] |
Bouchiba S., Girolami F., and Salah-Eddine Kabbaj, "The dimension of tensor products of commutative algebras over a zero-dimensional ring," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 145-159, 1999. |
1999 |
Published |
[50] |
Ameziane S. and Salah-Eddine Kabbaj, "Group rings R[G] with 4-generated ideals when R is an artinian ring with the two generator property," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 1-23, 1999. |
1999 |
Published |
[51] |
Ameziane S., Costa D., Salah-Eddine Kabbaj, and Zarzuela S., "On the spectrum of a group ring," Communications in Algebra, vol. 27, no. 1, pp. 387-403, 1999. |
1999 |
Published |
[52] |
Dobbs D.E, Fontana M., and Salah-Eddine Kabbaj, Advances in Commutative Ring Theory Macel Dekker, INC., New York, 1999. [ISBN: 0-8247-0855-5] |
1999 |
Published |
[53] |
Ameziane S., Dobbs D., and Salah-Eddine Kabbaj, "On the prime spectrum of commutative semi-group rings," Communications in Algebra, vol. 26, no. 8, pp. 2559-2589, 1998. |
1998 |
Published |
[54] |
Fontana M., Izelgue L., Salah-Eddine Kabbaj, and Tartarone F., "On the Krull dimension of domains on integer-valued polynomials," Expositiones Mathematicae, vol. 15, pp. 433-465, 1997. |
1997 |
Published |
[55] |
Souad Ameziane. "Prime spectrum and related concepts in group and semi-group rings. On the n-generator property in group rings over Artinian rings. (Mostly in English)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1997. |
1997 |
|
[56] |
Lahoucine Izelgue. "Spectra and factorization in pullbacks arising from integral domains. Contribution to the study of the dimension of integer-valued polynomial rings. (Mostly in English)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1997. |
1997 |
|
[57] |
Driss Nour El-Abidine. "Contribution to the study of Nagata & Kaplansky`s ideal transforms, class groups, and factorization properties in integral commutative rings. (Partly in English)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1997. |
1997 |
|
[58] |
Cahen P.-J., Fontana M., Houston E., and Salah-Eddine Kabbaj, Commutative Ring Theory II Marcel Dekker, INC., New York, 1997. [ISBN: 0-8247-9815-5] |
1997 |
Published |
[59] |
Ameziane S. and Salah-Eddine Kabbaj, "Group rings R[G] with 4-generated ideals when R is an artinian principal ideal ring," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 1-14, 1997. |
1997 |
Published |
[60] |
Dobbs D., Salah-Eddine Kabbaj, and Mahdou N., "N-coherent rings and modules," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 269-282, 1997. |
1997 |
Published |
[61] |
Barucci V., Izelgue L., and Salah-Eddine Kabbaj, "Some factorization properties of A+XB[X] domains," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 69-78, 1997. |
1997 |
Published |
[62] |
Houston E., Salah-Eddine Kabbaj, Lucas T., and Abdeslam Mimouni, "Duals of ideals in polynomial rings," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 349-358, 1997. |
1997 |
Published |
[63] |
Bouchiba S., Girolami F., and Salah-Eddine Kabbaj, "Dimension of tensor products of AF-rings," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 141-154, 1997. |
1997 |
Published |
[64] |
Cahen P.J., Elkhayyari Z., and Salah-Eddine Kabbaj, "Dimension and valuative dimension of the Serre conjecture ring R," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 173-180, 1997. |
1997 |
Published |
[65] |
Ameziane S., Fontana M., and Salah-Eddine Kabbaj, "Group rings R[G] with 3-generated ideals when R is artinian," Communications in Algebra, vol. 24, no. 4, pp. 1253-1280, 1996. |
1996 |
Published |
[66] |
Costa D. and Salah-Eddine Kabbaj, "Classes of D+M rings defined by homological conditions," Communications in Algebra, vol. 24, no. 3, pp. 891-906, 1996. |
1996 |
Published |
[67] |
Zahra El Khayyari. "On the spectrum of the Serre`s conjecture ring R (In French)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1996. |
1996 |
|
[68] |
Abdeslam Mimouni. "Endomorphism rings and duals of ideals in integral domains (In French)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1995. |
1995 |
|
[69] |
Samir Bouchiba. "Dimension of tensor products of commutative k-algebras (In French)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1995. |
1995 |
|
[70] |
E. Houston, Salah-Eddine Kabbaj, T. Lucas, and Abdeslam Mimouni, "Duals of ideals in pullback constructions," Lecture Notes in Pure and Applied Mathematics, vol. 171, pp. 263--276, 1995. |
1995 |
Published |
[71] |
Girolami F. and Salah-Eddine Kabbaj, "Dimension of the tensor product of two particular pullbacks," Mathematics and its Applications, Kluwer, vol. 343, pp. 221-226, 1995. |
1995 |
Published |
[72] |
Fontana M., Izelgue L., and Salah-Eddine Kabbaj, "Sur quelques proprietes des sous-anneaux de la forme D + I d un anneau integre," Communications in Algebra, vol. 23, no. 11, pp. 4189-4210, 1995. |
1995 |
Published |
[73] |
Fontana M., Izelgue L., and Salah-Eddine Kabbaj, "Quelques proprietes des chaines d ideaux dans les anneaux A+XB[X]," Communications in Algebra, vol. 22, no. 1, pp. 9-27, 1994. |
1994 |
Published |
[74] |
Cahen P.-J., Costa D., Fontana M., and Salah-Eddine Kabbaj, Commutative Ring Theory Marcel Dekker, INC., New York, 1994. [ISBN: 0-8247-9170-3] |
1994 |
Published |
[75] |
Fontana M., Izelgue L., and Salah-Eddine Kabbaj, "Krull and valuative dimension of the rings of the form A+XB[X]," Lecture Notes in Pure and Applied Mathematics, vol. 153, pp. 111-130, 1994. |
1994 |
Published |
[76] |
Lahoucine Izelgue. "Krull and valuative dimension of the A+XB[X] domains (In French)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1992. |
1992 |
|
[77] |
Souad Ameziane. "Transfer properties in commutative group & semi-group rings (In French)," Ph.D. Thesis, University of Fez, Fez, Morocco, 1992. |
1992 |
|
[78] |
Salah-Eddine Kabbaj, "Sur les S-domaines forts de Kaplansky," Journal of Algebra, vol. 137, no. 2, pp. 400-415, 1991. |
1991 |
Published |
[79] |
Dobbs D., Fontana M., and Salah-Eddine Kabbaj, "Direct limits of Jaffard domains and S-domains," Commentarii Mathematici Universitatis Sancti Pauli, vol. 39, no. 2, pp. 143-155, 1990. |
1990 |
Published |
[80] |
Fontana M. and Salah-Eddine Kabbaj, "On the Krull and valuative dimension of D+ XDS[X] domains," Journal of Pure and Applied Algebra, vol. 63, pp. 231-245, 1990. |
1990 |
Published |
[81] |
Salah-Eddine Kabbaj, "Une conjecture sur les anneaux de Nagata," Journal of Pure and Applied Algebra, vol. 64, pp. 263-268, 1990. |
1990 |
Published |
[82] |
Anderson D.F., Dobbs D., Salah-Eddine Kabbaj, and Mulay S., "Universally catenarian domains of D+M type," Proceedings of the American Mathematical Society, vol. 104, no. 2, pp. 378-384, 1988. |
1988 |
Published |
[83] |
Bouvier A. and Salah-Eddine Kabbaj, "Examples of Jaffard domains," Journal of Pure and Applied Algebra, vol. 54, pp. 155-165, 1988. |
1988 |
Published |
[84] |
Anderson D.F., Bouvier A., Dobbs D., Fontana M., and Salah-Eddine Kabbaj, "On Jaffard domains," Expositiones Mathematicae, vol. 6, pp. 145-175, 1988. |
1988 |
Published |
[85] |
S. Kabbaj, "La formule de la dimension pour les S-domaines forts universels," Bollettino della Unione Matematica Italiana, vol. V-D (1), pp. 145-161, 1986. |
1986 |
Published |